Topological properties in $BCC$-algebras
Commun. Korean Math. Soc. 2008 Vol. 23, No. 2, 169-178
Printed June 1, 2008
Sun Shin Ahn and Seok Hwan Kwon
Dongguk University
Abstract : In this paper, we show how to associate certain topologies with special ideals of $BCC$-algebras on these $BCC$-algebras. We show that it is natural for $BCC$-algebras to be topological $BCC$-algebras with respect to theses topologies. Furthermore, we show how certain standard properties may arise. In addition we demonstrate that it is natural for these topologies to have many clopen sets and thus to be highly connected via the ideal theory of $BCC$-algebras.
Keywords : $BCC$-algebra, uniformity, $BCC$-ideal, topological $BCC$-algebras
MSC numbers : 06F35, 03G25
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd